# SDR IPXA2017012013011

- Difficulty date: January 20, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 17,477 hours, 6,100 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704379
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:ETOP IFSD - DURING CLIMBOUT, EICAS MSG L OIL FILTER DISPLAYED.  PERFORMED QRH PROCEDURE AND SHUTDOWN THE LEFT ENGINE.  R&R NR 1 ENGINE IAW TC 6002 AND 6001.
